# SDR REXA2020092800663

- Difficulty date: September 23, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 589 CORRODED BETWEEN STGR 24R AND STGR 24L.  REMOVED AND REPLACED FRAME SECTOR, IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  LEAK CHECK OF MIX MANIFOLD CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME, IAW CRJ 200 AMM 21-20-00-790-801.
